# SDR AWXA200601773

- Difficulty date: October 18, 2006
- Submitted: October 20, 2006
- Operation: Air carrier
- Aircraft: N622AW
- Make and model: Airbus A320-231
- Aircraft serial: 054
- Aircraft time: 54,433 hours, 24,342 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Part number: E0261CF20
- Condition: Open
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PHX - EEL - ROW 9 RT SEAT MOUNTED EMERGENCY ESCAPE PATH LIGHT INOP.  RETERMINATED CONNECTORS FOR EMERGENCY ESCAPE PATH LIGHT AT ROW 9 RT PER ESPM 20-48-14.  OPS CHECK WAS GOOD.
